MathSciNet Relay Station
MathSciNet bibliographic data
MR154278 (27 #4227) 55.36
Kister, J. M. Differentiable periodic actions on $E\sp{8}$ without fixed points. Amer. J. Math. 85 1963 316–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement